<  Back to the Polytechnique Montréal portal

Bloch oscillations in a Boltzmann transport equation formalism under the relaxation time approximation

Hugo N. Nazareno and Rémo A. Masut

Article (1997)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/30197/
Journal Title: Solid State Communications (vol. 101, no. 11)
Publisher: Elsevier
DOI: 10.1016/s0038-1098(96)00732-6
Official URL: https://doi.org/10.1016/s0038-1098%2896%2900732-6
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Nazareno, H. N., & Masut, R. A. (1997). Bloch oscillations in a Boltzmann transport equation formalism under the relaxation time approximation. Solid State Communications, 101(11), 819-823. https://doi.org/10.1016/s0038-1098%2896%2900732-6

Statistics

Dimensions

Repository Staff Only

View Item View Item